Czechoslovak Mathematical Journal, Vol. 63, No. 1, pp. 165-175, 2013

On special types of semiholonomic $3$-jets

Ivan Kolář

Ivan Kolář, Institute of Mathematics and Statistics, Masaryk University, Kotlářská 2, CZ 611 37 Brno, Czech Republic, e-mail: kolar@math.muni.cz

Abstract: First we summarize some properties of the nonholonomic $r$-jets from the functorial point of view. In particular, we describe the basic properties of our original concept of nonholonomic $r$-jet category. Then we deduce certain properties of the Weil algebras associated with nonholonomic $r$-jets. Next we describe an algorithm for finding the nonholonomic $r$-jet categories. Finally we classify all special types of semiholonomic $3$-jets.

Keywords: special type of nonholonomic $r$-jet, nonholonomic $r$-jet category, classification of semiholonomic $3$-jet

Classification (MSC 2010): 58A20, 58A32


Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://link.springer.com/journal/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]